advertisement
Question
Posted by: NADINE | 2006/10/30

heavy period

I went off the injection a few weeks ago because i was bleeding for to long a time period. I was put on a white pill to stop the bleeding and after about 2 weeks it stopped. I have now stopped taking any contraception.

A week ago (about 2 two weeks after the last bleeding) I started bleeding again.
It is getting heavier and heavier. I am having to change every hour to hour and a half.

I cannot take off work as I have had to take off to much with this problem already. And i can not afford to go to the doctor just now. Will I be able to get anything at a chemist or must i see a doctor.

Please help I want to regulat this as soon as possible please. Its becoming a bit much now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You will have to see a doctor, I'm afraid. The pharmacy will not be able to help you with a complicated problem like this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement